# SDR SIMA20140218003

- Difficulty date: February 18, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 34,534 hours, 31,304 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FIFTEEN MINUTES AFTER TAKEOFF OF ABOUT FP 270 E2 OIL QTY 5 QT AFTER CHECKED SHUT DOWN MODE SINGLE ENGINE LANDING.  ENGINE REPLACED DUE TO NR 7 CARBON SEAL REPLACEMENT.
